MathSciNet Relay Station
MathSciNet bibliographic data
MR1278442 (95e:46015) 46B10 (46B20 46N10 49J45 54B20)
Borwein, Jon; Vanderwerff, Jon Dual Kadec-Klee norms and the relationships between Wijsman, slice, and Mosco convergence. Michigan Math. J. 41 (1994), no. 2, 371–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement